A 55-year-old member asked:
Disclaimer

If you take a month's baclofen in less than 2 weeks, are you going to overdose?

1 doctor answer
Dr. Stuart Wasser
34 years experience in Addiction Medicine
Possibly: I use it for stimulant and opioid issues. However, it is not completely safe and about 0.2-0.5% lose control c/w a syndrome caused by any tranquilizer.
Answered on Jul 14, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. William Lages
67 years experience in Rheumatology
In dose range: With Baclofen always check with your doctor on changing doses as stopping abruptly, changing abruptly can cause side effects that could be hazardous. ... Read More
A 26-year-old female asked:
Dr. Kevin Frey
11 years experience in Internal Medicine
Proceed with caution: When it comes to medications like baclofen, I would take them exactly how your doc prescribes them. With that being said, if you find your present do ... Read More
1
1 thank
A 50-year-old female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Yes: You are exposed to too many medications. Talk to your doctor and trim the list to drugs that are essential for your health or disease.
A 45-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Need to ask Pain Doc: Yes, you have other options but you need to ask your pain doc. First, epocrates claims no significant interaction btwn Celexa (citalopram) & baclofen. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month